Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 270, NWS Shreveport, LA

June 28, 20115 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Jun 28, 2011, 8:09 PM CDT for 5 counties in Texas. It was in force for 66 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2011, 8:09 PM CDT (01:09 UTC)
Expired
Jun 28, 2011, 9:15 PM CDT
In force
66 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Camp County, TX, Morris County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:15 PM CDTTSTM WND DMG2 Ssw Quitman, TXA PINE TREE FELL CRUSHING A VEHICLE AND PART OF HIS HOME ON WOOD COUNTY ROAD 2135.
Jun 28, 8:20 PM CDTTSTM WND DMG10 Nw Gilmer, TXNUMEROUS TREES HAVE BEEN BLOWN DOWN ACROSS WESTERN AND NORTHWEST UPSHUR COUNTY.
Jun 28, 8:20 PM CDTTSTM WND DMG3 S Quitman, TXA ROOF WAS BLOWN OFF A HOME ON HWY 37 BETWEEN QUITMAN AND MINEOLA.
Jun 28, 8:25 PM CDTTSTM WND DMGHainesville, TXTREES BLOWN DOWN IN HAINESVILLE.
Jun 28, 8:55 PM CDTTSTM WND DMGRed Springs, TXTREES DOWN NEAR HIGHWAY 14 NEAR THE RED SPRINGS COMMUNITY.
Jun 28, 9:05 PM CDTTSTM WND DMGBig Sandy, TXA LARGE TREE WAS DOWNED ONTO A HOME ON TYLER STREET IN BIG SANDY. THE OCCUPANTS ARE TRAPPED. FIRE DEPARTMENT ON SCENE. NUMEROUS POWER LINES ARE ALSO DOWN ACROSS THE CITY.
Jun 28, 9:10 PM CDTTSTM WND DMG10 N Tyler, TXNUMEROUS TREES DOWN ACROSS NORTHERN SMITH COUNTY. TREES DOWN ON HOMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 7:40 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

821 
WUUS54 KSHV 290109
SVRSHV
TXC063-343-423-459-499-290215-
/O.NEW.KSHV.SV.W.0270.110629T0109Z-110629T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
809 PM CDT TUE JUN 28 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMP COUNTY IN NORTHEAST TEXAS...
  SOUTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
  NORTHERN SMITH COUNTY IN NORTHEAST TEXAS...
  UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...
  WOOD COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MINEOLA...

* UNTIL 915 PM CDT

* AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM QUITMAN TO ROSEWOOD TO
  DAINGERFIELD...OR ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
  MINEOLA TO 9 MILES NORTHWEST OF GILMER TO 10 MILES EAST OF
  PITTSBURG...AND MOVING SOUTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONE
  STAR...HAINESVILLE...CEDAR SPRINGS...GOLDEN...ORE CITY...HOARD...
  HAWKINS...BIG SANDY...DIANA...WEST MOUNTAIN...LINDALE AND EAST
  MOUNTAIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
RED RIVER...TITUS...AND CAMP COUNTIES IN NORTHEAST TEXAS. THIS IS AN 
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3293 9557 3289 9506 3308 9465 3288 9466
      3288 9471 3283 9467 3282 9470 3267 9471
      3266 9476 3258 9485 3254 9498 3249 9499
      3246 9502 3247 9560 3269 9560 3272 9564
      3278 9565
TIME...MOT...LOC 0108Z 010DEG 15KT 3283 9548 3280 9508
          3297 9480

$$

15
1 follow-up statement
910 
WWUS54 KSHV 290208
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
908 PM CDT TUE JUN 28 2011

TXC063-343-290217-
/O.CAN.KSHV.SV.W.0270.000000T0000Z-110629T0215Z/
MORRIS TX-CAMP TX-
908 PM CDT TUE JUN 28 2011

...THE SEVERE THUNDERSTORM WARNING FOR CAMP AND MORRIS COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORMS HAVE MOVED SOUTH OUT OF CAMP AND MORRIS 
COUNTIES. 

LAT...LON 3271 9514 3288 9480 3288 9471 3285 9470
      3283 9467 3282 9470 3267 9471 3266 9476
      3258 9485 3254 9498 3249 9499 3246 9502
      3248 9560 3257 9560
TIME...MOT...LOC 0207Z 352DEG 24KT 3244 9545 3247 9506
          3272 9473

$$

TXC423-459-499-290215-
/O.CON.KSHV.SV.W.0270.000000T0000Z-110629T0215Z/
SMITH TX-UPSHUR TX-WOOD TX-
908 PM CDT TUE JUN 28 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR WOOD...UPSHUR AND SMITH COUNTIES...

AT 908 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LINDALE TO 6 MILES EAST OF WINONA TO DIANA...OR ALONG A LINE
EXTENDING FROM 13 MILES NORTHWEST OF TYLER TO 8 MILES SOUTHWEST OF
GLADEWATER TO 12 MILES EAST OF GILMER...MOVING SOUTH AT 25 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
MOUNTAIN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WOOD...UPSHUR...AND CAMP COUNTIES. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

&&

LAT...LON 3271 9514 3288 9480 3288 9471 3285 9470
      3283 9467 3282 9470 3267 9471 3266 9476
      3258 9485 3254 9498 3249 9499 3246 9502
      3248 9560 3257 9560
TIME...MOT...LOC 0207Z 352DEG 24KT 3244 9545 3247 9506
          3272 9473

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:19 PM CDT, 4 hours 50 minutes earlier.

Area forecast discussion, Jun 28, 3:19 PM CDT, 4 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT TUE JUN 28 2011

.DISCUSSION...
OUTFLOW BOUNDARY FROM NEAR IDABEL OKLAHOMA TO NEAR CLARKS
LOUISIANA AT 3 PM CDT...CONTINUES TO MOVE SOUTHWEST AT ABOUT 20 MPH.
TEMPERATURES WILL DROP RAPIDLY INTO THE 80S AS THE BOUNDARY PASSES
BY. IT MAY BE STRONG ENOUGHT TO TRAVERSE THE ENTIRE CWA BY
EVENNING. STRONG TO SEVERE THUNDERSTORM ARE POSSIBLE NEAR THE
BOUNDARY AS IT MOVES SOUTHWEST...THUS WILL CONTINUE THE SEVERE
THUNDERSTORM WATCH AT THIS TIME. THE MAIN THREAT IS GUSTY WINDS
AND LARGE HAIL WITH THE THUNDERSTORMS...BUT SEVERE WEATHER SHOULD
BE VERY ISOLATED.

WILL CONTINUE WITH LOW POPS FOR TONIGHT OVER THE ENTIRE AREA DUE
TO THIS STRONG BOUNDARY...AND FOR THE NORTH PART OF THE CWA FOR
WEDNESDAY. AFTER WEDNESDAY IT LOOKS LIKE THE UPPER RIDGE WILL TAKE
OVER LIMITING CONVECTION THROUGH ABOUT SUNDAY. INTERESTINGLY...BY
SUNDAY OR SO...THE RIDGE LOOKS TO BE FAR ENOUGH NORTH TO ALLOW FOR
EASTERLY WAVES TO POSSIBLY EFFECT THE SOUTH PART OF THE
CWA...INCLUDING EAST TEXAS AND CENTRAL LOUISIANA. SO WILL HAVE
MORE LOW POPS IN THE FORECAST FOR SUNDAY THROUGH TUESDAY.

HEAT INDEX READINGS SHOULD CONTINUE TO NEAR THE 105 THRESHOLD FOR
A HEAT ADVISORY...BUT WILL NOT ISSUE A HEAT ADVISORY AT THIS
TIME...SINCE THIS IS STILL IN QUESTION.

&&

.AVIATION...
SOUTHWEST MOVING OUTFLOW BOUNDARY WILL CONTINUE TO SWEEP ACROSS THE
CWA. WINDS WILL SHIFT TO THE NW AND MAY GUST TO NEAR 20 KTS. LIGHT
SRLY WINDS SHOULD RETURN BEFORE 29/06Z. SCATTERED TSTMS HAVE TRIED
TO DEVELOP ALONG THE OUTFLOW BUT HAVE HAD A DIFFICULT TIME
MAINTAINING THEMSELVES. THIS TREND WILL LIKELY CONTINUE UNTIL SUNSET
WHEN THE ATMOSPHERE BEGINS TO STABILIZE. OTHERWISE...VFR
CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE TAF PERIOD. THE LONE
EXCEPTION BEING KLFK WHERE SOME MVFR CIGS WILL BE POSSIBLE BETWEEN
29/11Z-29/15Z.
/09/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  76  99  76  99  75 /  20  10  10  10  10
MLU  76  98  76  99  73 /  30  20  10  10  10
DEQ  73  97  74  98  74 /  20  20  10  10  10
TXK  75  98  75  98  75 /  20  20  10  10  10
ELD  74  96  74  99  73 /  30  20  10  10  10
TYR  76  99  76  99  76 /  20  10  10  10  10
GGG  76  99  76  99  76 /  20  10  10  10  10
LFK  75  99  75  98  74 /  20  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

03/09
Hazardous weather outlook, Jun 28, 12:15 PM CDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1215 PM CDT TUE JUN 28 2011

ARZ060-061-071>073-291100-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-UNION AR-
1215 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN OUTFLOW BOUNDARY WILL MOVE THROUGH SOUTH ARKANSAS THIS
AFTERNOON...AND IT MAY TRIGGER SCATTERED THUNDERSTORMS...SOME OF
WHICH MAY BECOME SEVERE. THE BOUNDARY WILL MOVE INTO THE AREA
DURING THE TIME OF MAXIMUM HEATING...WHICH WILL ENHANCE THE
INSTABILITY. GUSTY WINDS AND LARGE HAIL ARE THE MAIN SEVERE WEATHER
CONCERNS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE VERY WARM
HEAT INDEX READINGS THROUGH THE END OF THE WORK WEEK...WITH THE
HEAT INDEX TEMPERATURE NEAR 105 EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ARZ050-051-059-070-LAZ001>006-010>014-018>022-OKZ077-TXZ096-097-
108>112-124>126-138-291100-
BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CLAIBORNE-DE SOTO-
FRANKLIN-GRANT-HARRISON-HOWARD-JACKSON-LA SALLE-LINCOLN-LITTLE RIVER-
MARION-MCCURTAIN-MILLER-MORRIS-NATCHITOCHES-OUACHITA-RED RIVER LA-
RED RIVER TX-SEVIER-TITUS-UNION LA-UPSHUR-WEBSTER-WINN-WOOD-
1215 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

AN OUTFLOW BOUNDARY WILL MOVE THROUGH SOUTH ARKANSAS AND INTO NORTH
LOUISIANA...AND EXTREME NORTHEAST TEXAS THIS AFTERNOON...AND IT MAY
TRIGGER SCATTERED THUNDERSTORMS...SOME OF WHICH MAY BECOME SEVERE.
THE BOUNDARY WILL MOVE INTO THE AREA DURING THE TIME OF MAXIMUM
HEATING...WHICH WILL ENHANCE THE INSTABILITY. GUSTY WINDS AND LARGE
HAIL ARE THE MAIN SEVERE WEATHER CONCERNS THIS AFTERNOON.

TEMPERATURES THIS AFTERNOON WILL RANGE FROM 96 TO 100 DEGREES
ACROSS THE AREA...WITH AFTERNOON HEAT INDEX VALUES RANGING FROM
102 TO 106 DEGREES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE NEAR
EXTREME HEAT CONDITIONS THROUGH THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

LAZ017-TXZ136-137-149>153-165>167-291100-
ANGELINA-CHEROKEE-GREGG-NACOGDOCHES-PANOLA-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SHELBY-SMITH-
1215 PM CDT TUE JUN 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

TEMPERATURES THIS AFTERNOON WILL RANGE FROM 96 TO 100 DEGREES
ACROSS THE AREA...WITH AFTERNOON HEAT INDEX VALUES RANGING FROM
102 TO 106 DEGREES.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

HOT TEMPERATURES AND MOISTURE WILL CONTINUE TO PRODUCE NEAR
EXTREME HEAT CONDITIONS THROUGH THE END OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

03

In the hours before

Local storm report, Jun 28, 6:17 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             AVERY                   33.55N 94.78W
06/28/2011  E1.75 INCH       RED RIVER          TX   PUBLIC

&&

MBERRY
Local storm report, Jun 28, 6:24 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     SILVER CITY             33.85N 95.05W
06/28/2011                   RED RIVER          TX   LAW ENFORCEMENT

            TREES DOWN ACROSS HIGHWAY 37 NEAR SILVER CITY AND THE RED
            RIVER BORDERING MCCURTAIN COUNTY

0600 PM     TSTM WND DMG     2 E ENGLISH             33.63N 94.84W
06/28/2011                   RED RIVER          TX   LAW ENFORCEMENT

            TREES DOWN ACROSS FM 114 BETWEEN THE ENGLISH COMMUNITY
            AND THE BOWIE COUNTY LINE.

&&

15
Local storm report, Jun 28, 6:42 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
642 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     BOXELDER                33.47N 94.88W
06/28/2011                   RED RIVER          TX   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN IN BOXELDER

&&

15
Local storm report, Jun 28, 7:24 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
724 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             8 S DETROIT             33.54N 95.27W
06/28/2011  E1.25 INCH       RED RIVER          TX   TRAINED SPOTTER

            HALF DOLLAR SIZE HAIL FALLING SOUTH OF DETROIT OR ABOUT 3
            NNE OF DEPORT JUST INSIDE WESTERN RED RIVER COUNTY.

&&

15
Local storm report, Jun 28, 7:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
745 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             COOKVILLE               33.18N 94.85W
06/28/2011  E1.00 INCH       TITUS              TX   PUBLIC

            QUARTER SIZE HAIL FELL AT A CONVENIENCE STORE IN
            COOKVILLE.

0716 PM     TSTM WND DMG     COOKVILLE               33.18N 94.85W
06/28/2011                   TITUS              TX   PUBLIC

            TREES DOWN ADJACENT TO A CONVENIENCE STORE IN COOKVILLE.

&&

15
Local storm report, Jun 28, 7:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT TUE JUN 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     PITTSBURG               33.00N 94.97W
06/28/2011                   CAMP               TX   LAW ENFORCEMENT

            POWER LINES DOWN IN PITTSBURG.

&&

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:15 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Marion, Morris, Titus and 1 more60 min
Jun 28, 7:33 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Titus, Upshur, Wood57 min
Jun 28, 8:46 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Harrison, Rusk, Smith59 min
Jun 28, 9:44 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Rusk, Smith41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.